# SDR IXXA05RNG038S

- Difficulty date: July 19, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- Engine: Pwa JT3D*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK INSPECTION, FOUND SKIN CORROSION DAMAGE ON THE RIGHT OUTER WING AT THE INBOARD EXTENDED L/E STA XFS 653.750.  RT WING L/E UPPER SKIN WAS REPAIRED IAW EWO ATI 57-030 AND EO ATI-071305.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
